# SDR 96UAL900376

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9030U
- Make and model: Boeing 737222
- Aircraft serial: 19068
- Engine: Pwa JT8D7B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blow Out
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT OUTBOARD IN TIRE BLEW ON TAKEOFF, DID NOT RETRACT GEAR.  REPLACED NUMBER ONE AND NUMBER TWO MAIN TIRES, CHECKS OK.
